# SDR CA960910010

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: 5 Stg Compressor
- Part time: 34,434 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING ENGINE ACCELERATION AT TAKEOFF ROLL COMPRESSOR STALLED ON #1 ENGINE AT 20 KNOTS. ALL ENGINE PARAMETERS NORMAL. TAKEOFF WAS ABORTED. ON ENGINE TEARDOWN A FIFTH STAGE BLADE ON THE HIGH PRESSURE COMPRESSOR WAS FOUND FAILED.
